Beechams Cold & Flu Hot Lemon & Honey

CAD $3.52 Available in stock
  • Beechams Cold & Flu Hot Lemon & Honey
  • Beechams Cold & Flu Hot Lemon & Honey

Beechams Cold & Flu Hot Lemon & Honey

CAD $3.52 Available in stock

Product code: 1759

Despatched in 1-3 days.

Select size:
Quantity:

Product Information

When you want relief from your cold and flu symptoms with the comforting feeling of a hot drink try Beechams Cold and Flu Hot Drinks.

The soothing hot drinks with Vitamin C contain ingredients which can provide effective relief from the major colds and flu symptoms.

These symptoms include headache,aches and pains,blocked nose and painful sinuses,nasal catarrh,chills and feverishness.

Paracetamol 600mg,
Vitamin C 40mg,
Phenylephrine hydrochloride 10mg

Empty contents of one sachet into a mug.

Half fill with very hot water.

Stir well.

Add cold water as necessary and sugar if desired.

Adults and children aged 12 years and over:One sachet to be taken every four to six hours as necessary, up to a maximum of 6 sachets in 24 hours.

Do not give to children under 12 years of age except on medical advice.

Do not take with any other flu, cold or decongestant products.

Do not take with any other paracetamol-containing products.

Sign up for the latest news, offers and ideas.

  • Connect with us
Top
 
LiveZilla Live Chat Software